# SDR CA190617004

- Difficulty date: June 17, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 19,794 hours
- Engine: Pwc PW150A
- System (JASC): 2710 · Aileron Control System
- Part: Pulley
- Part number: 82742339001
- Condition: Seized
- Location: Rt Aileron
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB OUT CREW REPORTED STIFF ROLL CONTROL. FLIGHT RETURNED TO DEPARTURE AIRPORT AND LANDED WITHOUT INCIDENT. MAINTENANCE TROUBLESHOOTING FOUND TWO BINDING PULLEYS IN THE RH AILERON CABLE CIRCUIT. PULLEYS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE. PULLEY PN 82742339-00. AIRCRAFT HOURS: 20913, AIRCRAFT CYCLES 20631. (TC# 20190617004)
